# SDR JJBA20240325087

- Difficulty date: March 13, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 23-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF2, CRACKS (4X) FOUND ON LH OMEGA BEAM #2 FLOOR STRUCTURE BTW FR 23-30. LH OMEGA BEAM #2 REPLACED WITH A NEW ONE
